RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1896, Volume 18, Number 1, Pages 121–136 (Mi msb6737)  

Théorème d'addition des fonctions transcendantes

P. M. Pokrovsky


Full text: PDF file (1057 kB)

Bibliographic databases:


Citation: P. M. Pokrovsky, “Théorème d'addition des fonctions transcendantes”, Mat. Sb., 18:1 (1896), 121–136

Citation in format AMSBIB
\Bibitem{Pok96}
\by P.~M.~Pokrovsky
\paper Th\'eor\`eme d'addition des fonctions transcendantes
\jour Mat. Sb.
\yr 1896
\vol 18
\issue 1
\pages 121--136
\mathnet{http://mi.mathnet.ru/msb6737}
\zmath{https://zbmath.org/?q=an:27.0360.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb6737
  • http://mi.mathnet.ru/eng/msb/v18/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:104
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019